# SDR CKSA98657

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382734
- Condition: Corroded
- Location: Bs 1780-1940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP SURFACE OF SEAT TRACK LOCATED ZONE 200 STA 1780 TO STA 1940 WL 200 RBL 11 HAS MOD TO SEVERE CORROSION.  AREA OF CORROSION APPROX 15 PERCENT.  REPAIRED IAW DWG 65B38253 SHT 1.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-01, CPCP TASK CARD NR C53-210-07-01.
